# SDR 98FDEA00628

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELTFRAME DAMAGED BS 520, RT SIDE 6 INCHES ABOVE FLOORBEAM.  TRIMMED OUT DAMAGE.  INSTALLED TYPICAL FORMED SECTION REPAIR PER SRM 51-40-3.
